Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 2 > No. 3


The Fractional-order SIR and SIRS Epidemic Models with Variable Population Size

PP: 195-200
H. A. A. El-Saka,
In this work we deal with the fractional-order SIR and SIRS epidemic models with constant recruitment rate, mass action incidence and variable population size. The stability of equilibrium points is studied. Numerical solutions of these models are given. Numerical simulations have been used to verify the theoretical analysis.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved